MathSciNet Relay Station
MathSciNet bibliographic data
MR1661301 54F45 (54C05 54D10)
Delistathis, George; Watson, Stephen A regular space with a countable network and different dimensions. Trans. Amer. Math. Soc. 352 (2000), no. 9, 4095–4111.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement